# SDR IPXA202002051801

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 33,406 hours, 22,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3AFT CARGO COMPT STA 1450 S-29L CORROSION ON BOTH SIDESREMOVED CORROSION, INSTALLED REPAIRS SPLICE3 IAW EO B757-5310-75340-A
